MAUDE Adverse Event Report: BIOMET 3I 3I T3® EX HEX TAPERED IMPLANT 4 X 10MM; DENTAL IMPLANT

BIOMET 3I 3I T3® EX HEX TAPERED IMPLANT 4 X 10MM; DENTAL IMPLANT
Model Number BOET410
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).
 
Event or Problem Description
It was reported that the cover screw does not screw inside the implant and was removed.Another implant has been placed.
 
Event or Problem Description
No further event information is available at the time of the report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem d4: expiration date g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h6: adverse event problem h10: additional narrative one 3i t3a® ex hex tapered implant 4 x 10mm (boet410) was returned for investigation.The associated cover screw was reported but not returned.Visual evaluation of the as returned product identified bone residue on the device (due to usage) and damaged internal drive feature.Functional testing was performed with an in-house mating device which could not screw into/assemble with the implant since the drive feature (internal threads) were damaged.Device history record (dhr) review for the lot (2020011904) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2020011904) for similar events (complaint category keywords: does not assemble) and no other complaint was identified.Therefore, based on the available information, device malfunction did occur for the implant and the reported event was confirmed.However, device malfunction could not be verified for the cover screw since it was not returned.

Brand Name
3I T3® EX HEX TAPERED IMPLANT 4 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14191777
Report Number0001038806-2022-00575
Device Sequence Number4332944
Product Code DZE
UDI-Device Identifier00844868033257
UDI-Public(01)00844868033257(17)250214(10)2020011904
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K133049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2025
Device Model NumberBOET410
Device Catalogue NumberBOET410
Device Lot Number2020011904
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2022
Supplement Date Received by Manufacturer08/01/2022
Initial Report FDA Received Date04/25/2022
Supplement Report FDA Received Date08/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age70 YR
Patient SexMale